# SDR CA130513002

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW123D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED OIL ODOR IN THE CABIN DURING TRANSITIONING TO FLIGHT IDLE AS THEY WERE ABOUT TO TAXI.  INSPECTION REVEALED OIL WETNESS AT THE HIGH PRESSURE IMPELLER AREA OF ENGINE NR 2. TROUBLESHOOTING IS ONGOING AND FOCUSING ON A POSSIBLE FAULTY HANDLING BLEED VALVE.
